# SDR DLL14972510

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT ARM OR ILLUMINATE WHEN SWITCH IS IN ON POS.  FOUND TEST SW IN LWR GALLEY STUCK IN.  FREED SW, OPS CKS OK .
